feeling headaches and dizziness after ablations

Hello my dear friends,

Back in June 2016 I was diagnosed with afib, got the ablation done but after six eeeks or so the palpitations came back and the afib episodes were more severe. I also started developing headaches and feeling dizzy or brain fog. My general doctor sent me to a neurologist to get an analysis of my head symptoms. I got an MRI done and it turned out normal. The neurologist diagnose was migraines.

In January I had my second ablation done and it's been 3 months of afib free. My heart is doing ok so far. I'm pretty exited about this but my headaches keep happening. Sometimes I think that it is not migraines, or who knows, but what I know for sure is that it is frustrating and I don't feel "normal". Has anyone experienced headaches and dizziness after ablations? I'm also off blood thinners and calcium channel blockers and it's been a month for me without any drugs except a low dose of aspirin (81mg).

I would like to know if anyone's gone through a similar experience as I am now. Take care folks.

3 Replies

oldestnewest
  • Good to hear your heart is doing so well, but the headaches don't sound nice. Did you have sedation or anaesthetic?

  • Hi Rellim,

    I was sedated I don't remember anything at all and i woke up when I was in recovery room.

  • The headaches / migraines I thought might be associated with a general anaesthetic but not so. People do get migraines after an ablation although I have not.

You may also like...